MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Catalog Number VBHR080502A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that the lot met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2019, the patient was implanted with gore® viabahn® endoprostheses.It was reported the physician had dual access with two 12fr dryseal sheaths on the patients left side.It was reported the gore® viabahn® endoprostheses were implanted in the patient¿s left common iliac artery using a kissing technique.One (11x5) viabahn device was implanted retrograde from the groin.This device extended into the external iliac.A second (8x10) viabahn device was implanted antegrade from the axillary.This device reportedly extended into the internal iliac.The physician then placed a (9x15) viabahn device through the (8x10) viabahn device extending further into the internal artery.It was reported during extension of the (8x10) viabahn device into the common iliac artery a (8x5) viabahn device was advanced from the axillary sheath without issue into the (8x10) viabahn device in the common iliac.The physician deployed the stent fully.It was reported the deployment line broke at the hub of the catheter.The catheter was then removed without incident.There was reportedly no adverse events to the patient.
 
Additional Manufacturer Narrative
Engineering evaluation states, based on the evaluation of the device, the following observations were made: no anomalies or non-routine maintenance were identified that could be attributed to the failure seen in this event.Therefore, based off of the evaluation performed, no manufacturing cause could be identified.Corrected conclusion code.
 
Additional Manufacturer Narrative
Corrected g5 - combination product (yes).

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9218950
Report Number2017233-2019-01071
Device Sequence Number16683709
Product Code PFV
UDI-Device Identifier00733132623303
UDI-Public00733132623303
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2019
Device Catalogue NumberVBHR080502A
Device Lot Number16122360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date11/21/2019
01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR